# SDR SWAA2024050973175

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 VAPOR BARRIER HAS CRACK AT RBL 25<[01] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE;
